Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

November 5, 2021Monroe County, Florida

NWS Miami, FL issued this special weather statement at Nov 5, 2021, 12:25 PM EDT for Monroe County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2021, 12:25 PM EDT (16:25 UTC)
Expired
Nov 5, 2021, 1:00 PM EDT
In force
35 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
30
Spout
Possible

County Monroe County, FL

The radar

The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

390 
WWUS82 KMFL 051625
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1225 PM EDT Fri Nov 5 2021
 
FLZ075-051700-
Mainland Monroe FL-
1225 PM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of southern Mainland
Monroe County through 100 PM EDT...

At 1225 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Northwest
Cape Sable, moving northeast at 10 mph.

HAZARD...Landspouts and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds 
         could knock down tree limbs and blow around unsecured 
         objects.

Locations impacted include...
Northwest Cape Sable and Everglades National Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

&&

LAT...LON 2521 8125 2532 8123 2537 8120 2540 8122
      2557 8108 2539 8087 2537 8087 2536 8086
      2533 8086 2515 8118
TIME...MOT...LOC 1625Z 208DEG 10KT 2527 8121 

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

Fell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Nov 5, 10:09 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Nov 5, 10:09 AM EDT, 2 hours 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1009 AM EDT Fri Nov 5 2021

...Morning Update...

.UPDATE...

At 12z the surface analysis shows a warm front over portions of
extreme southern Florida. Along and south of this feature more
scattered showers and storms were realized, however, along and
north enough isotropic upglide was present for widespread shower
and some thunderstorm activity with storms mostly focused right
along the leading edge. The surface flow is generally
southeasterly which is helping with directional shear in the lower
levels. Because of this we've seen a few "textbook" supercells
develop over portions of the coastal waters, especially where low
level thermodynamics are the best over the Gulf Stream.

Going into the afternoon, the front will continue to move
northward through the region. This will hopefully lead to more
scattered showers and thunderstorms this afternoon somewhat
limiting hydro concerns, however, if this does occur we may see a
bit more instability than forecast, which may mean a continued
severe weather risk. CAMs show the beak but the HRRR is certainly
a bit more bullish with a second wave of activity than the ARW
later this afternoon and early evening. Eventually, the surface
low will push or redevelop to our north and northeast overnight
into early Saturday. This will help push the cold front through
the region and will begin to limit rainfall from northwest to
southeast.

&&

.PREV DISCUSSION... (Issued 726 AM EDT Fri Nov 5 2021)

AVIATION(12Z TAFS)...
The weather across South Florida will be unsettle today with
showers and thunderstorms. A few of the storms could become strong
to severe and will due tempo groups when need be for these storms
today. Winds will be south/southeast over most of the TAF sites,
except for KTMB and KFXE where it will be more south/southwest.
The ceiling and vis will also fall down into the MVFR or even IFR
conditions with any shower or thunderstorm passage over the TAF
sites today.

PREV DISCUSSION... (Issued 305 AM EDT Fri Nov 5 2021)

SHORT TERM (Today through Saturday)...

Model solutions and sfc analyses data depict a complex synoptic
setup unfolding over the eastern GOMEX and the southern half of the
peninsula. Ensembles and HRRRs show a broad sfc low developing
just west of Tampa and getting fairly close to our NW areas.
Models push this low into the northern half of the peninsula and
then migrating NE into the eastern coastal waters of the state by
Saturday. Meanwhile, upper level dynamic support looks a little
better for this afternoon as a local jet moves through the central
portions of the peninsula. This will further enhance lifting and
divergence aloft, which will then translate into more favorable
conditions for stronger and longer-lasting cells. At the sfc, a
frontal boundary is expected to move into SoFlo today as its
parent mid level trough moves into the eastern seaboard. Latest
models keep the boundary lingering over the area as a semi-
stationary front through the overnight hours, then finally pushing
south and into the Florida Keys by Saturday morning.

The described synoptic scenario will result in a rather wet and
potentially convective weather pattern for the next 24 hours with
best chances for strong, or even a few severe cells this afternoon
and early evening. Latest MFL and model sounding data suggest PWATs
likely reaching 2 inches or higher today, along with increasing
moisture advection from the Caribbean as winds veer to the SE as a
result of the aforementioned low and the approaching sfc boundary.
Potential for urban flooding will surely be a concern, especially in
locations where training of storms could bring several consecutive
bouts of heavy rain.

In addition, with the aforementioned dynamic support aloft, modest
bulk shear values, and adequate lapse rate profiles, can not rule
out the possibility of a tornadic storm or two during the peak of
the event. SoFlo remains under a marginal risk for severe weather
through the evening hours.

In terms of coastal concerns, a coastal flood statement remains in
effect as the King Tides will combine with a NE swell to increase
the potential for localized minor coastal flooding through
Saturday.

Once the front/low/upper jet clear the area sometime by Saturday
late morning to early afternoon, lingering moisture may still
provide enough fuel for isolated to scattered showers. Then, a drier
and cooler air mass is expected to descend upon the region beginning
Saturday afternoon and evening. This will cool down a bit afternoon
highs, mainly upper 70s to near 80, or about 5-6 degrees cooler
compared to this afternoon.

LONG TERM...

Saturday Night through Friday

The second half of the weekend will feature gusty north/
northwesterly flow in the wake of a passing cold front, with winds
gradually shifting to more of a northeasterly component by the
middle of the week. High pressure will build in early next week,
resulting in a much drier air mass along with cooler temperatures.
High temperatures early next week will generally range from the
upper 70s to the lower 80s across most of the region. Low
temperatures in the early morning hours of Sunday and Monday will
be the coolest of the season so far as they will drop into the
lower to mid 50s across Glades and Hendry Counties to the lower to
mid 60s across portions of the east coast.

As winds gradually veer to more of a east/northeasterly component
towards the middle of the week, temperatures across the region will
slowly begin to return to seasonable values. This will also allow
for a slow and gradual moisture return as well, which will introduce
a slight chance for showers back into the forecast for the middle to
end of next week, with the greatest preliminary rainfall chances
being towards the end of next week. High temperatures will gradually
trend upwards, as temperatures in the low to mid 80s can be expected
across the region.

AVIATION(06Z TAFS)...

Overnight convection over the Collier coastal waters is now sliding
into the coastline and will continue to affect APF through the rest
of the morning hours. AMDS and TEMPOS will likely be necessary for
APF as the event progresses. Weather activity should pick up late
this morning and into the afternoon hours, with widespread RA/TS
expected today. Sub-VFR likely during the period, with IFR/LIFR
possible at any terminal directly impacted by convection. E to SE
wind flow outside convection.

MARINE...

Winds will gradually increase ahead of an approaching front, which
will move across the coastal waters late tonight and into Saturday
morning. Mostly SCEC winds are expected today and tonight, but SCA
level winds are likely for the offshore Collier county waters.
Advisory level seas may also be possible along the Atlantic Gulf
stream waters behind the front as northerly winds interact with the
gulf stream.

Widespread showers and scattered thunderstorms will develop today
over much of the coastal waters, with a concern for strong storms
developing ahead of the front. Some beach erosion is also possible,
mainly over east coast locations this weekend with the arrival of a
northerly swell.

BEACHES...

A moderate risk of rip currents is expected for the Palm Beaches
today due to a combination of a northerly swell and increasing
onshore flow. A larger NNE swell along with higher seas is expected
to reach the Atlantic coast during the weekend. This should result
in periods of high risk for rip currents over the Palm beaches, and
a moderate to high risk for Broward and Miami Dade. For the Collier
county beaches, a moderate risk of rip currents is likely for
Saturday behind the front.

Also, the King tides should also arrive this weekend. At this time,
the models are showing 0.3 to 0.5 feet above the forecast high
tides. This could lead to possible minor flooding along the usual
vulnerable coastal areas at times of high tide. Will continue to
monitor latest guidance as the week progresses.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            70  80  59  77 /  80  20  10  10
West Kendall     69  81  57  77 /  80  20  10   0
Opa-Locka        69  80  59  77 /  80  20  10  10
Homestead        69  80  58  76 /  80  20  10   0
Fort Lauderdale  69  79  59  75 /  80  20  10  10
N Ft Lauderdale  68  79  59  75 /  70  20  10  10
Pembroke Pines   67  79  57  76 /  80  20  10  10
West Palm Beach  66  78  57  75 /  70  20  10  10
Boca Raton       67  79  59  75 /  70  20  10  10
Naples           67  76  59  75 /  60  20  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ168.

AM...Small Craft Advisory from 2 PM EDT Saturday to 1 AM EST Sunday
     for AMZ650-651-670-671.

GM...Small Craft Advisory from 2 PM EDT Saturday to 1 AM EST Sunday
     for GMZ657.

     Small Craft Advisory from 2 AM EDT Saturday to 1 AM EST Sunday
     for GMZ656-676.

&&

Update/Aviation...Frye
Today through Saturday and Marine...99
Saturday Night through Thursday...99

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Nov 5, 9:03 AM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
903 AM EDT Fri Nov 5 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060715-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
903 AM EDT Fri Nov 5 2021

...Palm Beaches: High Risk of Rip Currents...
...A Few Strong to Severe Storms Possible...
...Hazardous Marine Conditions Developing This Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents along the Palm
Beaches and a moderate risk for the Broward beaches. Swim only at
guarded beaches and heed the advice of the beach patrols.

Thunderstorms: Numerous to widespread showers and thunderstorms are
expected today and tonight as a cold front moves across south
Florida. Some storms may be strong to severe with damaging winds,
large hail, and cannot rule out a tornado or two in the strongest
storms.

Waterspouts: A few waterspouts are possible across the South Florida
Coastal waters.

Coastal Flooding: Minor coastal flooding is expected along the
Atlantic Coast during high tide.

Heavy Rainfall: Localized flooding is possible, especially locations
the receive multiple thunderstorms over a short period of time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

An elevated risk of rip currents will continue into the weekend,
especially along the Atlantic Beaches.

Hazardous marine conditions for small craft are forecast to develop
this weekend across portions of the South Florida waters behind the
strong cold front. The greatest concern is for the Atlantic Gulf
Stream waters and the offshore Gulf waters.

Minor coastal flooding will be possible along the Atlantic,
especially during high tide on Saturday due to continued
northeasterly swell along with King Tides.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in Miami
website at www.weather.gov/miami.

In the hours before

Local storm report, Nov 5, 9:16 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
916 AM EDT FRI NOV 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       3 SSE ABERDEEN GOLF COU 26.53N 80.15W
11/05/2021  M4.94 INCH       PALM BEACH         FL   TRAINED SPOTTER

            A STORM SPOTTER REPORTED VIA TWITTER 4.94
            INCHES OF RAIN IN A 12 HOUR PERIOD IN
            BOYNTON BEACH, FL. NUMEROUS SHOWERS AND
            THUNDERSTORMS PUSHED THROUGH THE AREA WITH
            VERY HIGH RAIN RATES.

&&

FELL
Local storm report, Nov 5, 10:01 AM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1001 AM EDT FRI NOV 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     COASTAL FLOOD    1 NNW PALM BEACH        26.71N 80.04W
11/05/2021                   PALM BEACH         FL   PUBLIC

            METEOROLOGIST INDICATED HIGH TIDE COASTAL
            FLOODING NEAR S. LAKE TRAIL IN PALM BEACH.
            WATER IS REACHING ABOVE THE SEAWALL AND
            ABOUT ANKLE DEEP ON THE SIDEWALK.

&&

GR
Local storm report, Nov 5, 10:11 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1011 AM EDT FRI NOV 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     TSTM WND GST     3 SSE ABERDEEN GOLF COU 26.52N 80.14W
11/05/2021  M52 MPH          PALM BEACH         FL   MESONET

            52 MPH WIND GUST RECORDED BY MESONET STATION
            CW0029 BOYNTON BEACH. STATION ELEVATION: 19
            FT.

&&

GR
Local storm report, Nov 5, 10:30 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1030 AM EDT FRI NOV 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     HEAVY RAIN       1 SSW PORT OF THE ISLAN 25.95N 81.51W
11/05/2021  M7.00 INCH       COLLIER            FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED 7 INCHES OF
            RAIN IN PORT OF THE ISLANDS AREA SINCE 3 AM
            THIS MORNING. HEAVY AND WIDESPREAD SHOWERS
            AND STORMS THROUGH THE AREA.

&&

FELL
Local storm report, Nov 5, 10:45 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1045 AM EDT FRI NOV 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     HEAVY RAIN       PORT OF THE ISLAND      25.95N 81.51W
11/05/2021  M7.16 INCH       COLLIER            FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED 7.16 INCHES
            OF RAIN OVER THE COURSE OF A FEW HOURS.
            HEAVY RAIN AND STORMS MOVED THROUGH THE AREA
            FOR A PROLONGED PERIOD OF TIME.

&&

FELL
Special weather statement, Nov 5, 12:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1225 PM EDT Fri Nov 5 2021

FLZ075-051700-
Mainland Monroe FL-
1225 PM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of southern Mainland
Monroe County through 100 PM EDT...

At 1225 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Northwest
Cape Sable, moving northeast at 10 mph.

HAZARD...Landspouts and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Northwest Cape Sable and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

&&

LAT...LON 2521 8125 2532 8123 2537 8120 2540 8122
      2557 8108 2539 8087 2537 8087 2536 8086
      2533 8086 2515 8118
TIME...MOT...LOC 1625Z 208DEG 10KT 2527 8121

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Fell

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 8:46 PM EDTAreal Flood AdvisoryMFLCollier119 min
Nov 4, 11:50 PM EDTSpecial Weather StatementMFLHendry25 min
Nov 5, 12:10 AM EDTSpecial Marine WarningMFL65 min
Nov 5, 12:17 AM EDTSpecial Marine WarningMFL118 min
Nov 5, 12:22 AM EDTSpecial Weather StatementMFLPalm Beach23 min
Nov 5, 1:11 AM EDTSpecial Weather StatementMFLPalm Beach34 min
Nov 5, 1:23 AM EDTSevere Thunderstorm WarningMFLPalm Beach37 min
Nov 5, 4:03 AM EDTSpecial Weather StatementMFLCollier57 min
Nov 5, 4:45 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Nov 5, 4:51 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade24 min
Nov 5, 4:53 AM EDTSpecial Marine WarningMFL37 min
Nov 5, 5:02 AM EDTSpecial Weather StatementMFLCollier28 min
Nov 5, 5:09 AM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe36 min
Nov 5, 5:10 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade25 min
Nov 5, 5:12 AM EDTSpecial Marine WarningMFL33 min
Nov 5, 5:18 AM EDTSpecial Weather StatementMFLCollier27 min
Nov 5, 5:23 AM EDTSevere Thunderstorm WarningMFLCollier37 min
Nov 5, 5:25 AM EDTSpecial Marine WarningMFL16 min
Nov 5, 5:29 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Nov 5, 5:45 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Nov 5, 5:54 AM EDTSpecial Weather StatementMFLCollier51 min
Nov 5, 6:03 AM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Nov 5, 6:08 AM EDTSpecial Marine WarningMFL37 min
Nov 5, 6:23 AM EDTSevere Thunderstorm WarningMFLMiami-Dade37 min
Nov 5, 6:38 AM EDTSpecial Marine WarningMFL67 min
Nov 5, 6:43 AM EDTSpecial Weather StatementMFLBroward47 min
Nov 5, 6:46 AM EDTSpecial Weather StatementMFLCollier44 min
Nov 5, 6:53 AM EDTSpecial Weather StatementMFLBroward37 min
Nov 5, 6:56 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Nov 5, 7:27 AM EDTSpecial Weather StatementMFLBroward48 min
Nov 5, 7:39 AM EDTSpecial Marine WarningMFL51 min
Nov 5, 7:41 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach8 days
Nov 5, 7:51 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach114 min
Nov 5, 8:04 AM EDTSpecial Marine WarningMFL26 min
Nov 5, 8:12 AM EDTSpecial Weather StatementMFLBroward48 min
Nov 5, 8:19 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade56 min
Nov 5, 8:24 AM EDTSpecial Marine WarningMFL66 min
Nov 5, 9:13 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Nov 5, 9:27 AM EDTSpecial Marine WarningMFL63 min
Nov 5, 9:58 AM EDTAreal Flood AdvisoryMFLCollier2 hr
Nov 5, 10:02 AM EDTSpecial Marine WarningMFL58 min
Nov 5, 10:03 AM EDTSpecial Marine WarningMFL57 min
Nov 5, 10:22 AM EDTSpecial Marine WarningMFL53 min
Nov 5, 10:27 AM EDTSpecial Marine WarningMFL33 min
Nov 5, 10:54 AM EDTSpecial Marine WarningMFL2 hr
Nov 5, 11:08 AM EDTSpecial Marine WarningMFL89 min
Nov 5, 11:48 AM EDTSpecial Marine WarningMFL27 min
Nov 5, 12:35 PM EDTSpecial Marine WarningMFL55 min
Nov 5, 12:59 PM EDTSpecial Marine WarningMFL46 min
Nov 5, 1:29 PM EDTSpecial Marine WarningMFL91 min
Nov 5, 1:42 PM EDTSpecial Marine WarningMFL48 min
Nov 5, 1:56 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Nov 5, 2:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Nov 5, 2:02 PM EDTSpecial Marine WarningMFL28 min
Nov 5, 2:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Nov 5, 3:54 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Nov 5, 5:11 PM EDTSpecial Marine WarningMFL49 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.